MathSciNet Relay Station
MathSciNet bibliographic data
MR1694278 34G20 (35K90 35Q30 37L05 58D25 76D05)
Arrieta, José M.; Carvalho, Alexandre N. Abstract parabolic problems with critical nonlinearities and applications to Navier-Stokes and heat equations. Trans. Amer. Math. Soc. 352 (2000), no. 1, 285–310.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement